Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2013, Article ID 547954, 8 pages
http://dx.doi.org/10.1155/2013/547954
Research Article

Analytical Solutions for the Mathematical Model Describing the Formation of Liver Zones via Adomian’s Method

Department of Mathematics, Faculty of Science, University of Tabuk, P.O. Box 741, Tabuk 71491, Saudi Arabia

Received 27 May 2013; Revised 30 June 2013; Accepted 15 July 2013

Academic Editor: Eddie Ng

Copyright © 2013 Abdelhalim Ebaid. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdelhalim Ebaid, “Analytical Solutions for the Mathematical Model Describing the Formation of Liver Zones via Adomian’s Method,” Computational and Mathematical Methods in Medicine, vol. 2013, Article ID 547954, 8 pages, 2013. https://doi.org/10.1155/2013/547954.